# SDR SWAA2022030802297

- Difficulty date: April 24, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 312-328; L.B.L 47; W.L. 208.1. / REMOVED AND REPLACED INTERCOSTAL AT BS 312-BS328 LBL 47; WL 208.1 IAW SRM 57-40-02-0G-0 DWG 141A5400
